# SDR SWIA201439074

- Difficulty date: July 28, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 29,690 hours, 24,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED PILOTS EMERGENCY FLASHLIGHT BATTERY PACK IAW AMM. OPS CHECKED GOOD.
